Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 2; Page(s) 73 To 86.
 
Paper: 

ON SOME FRACTIONAL SYSTEMS OF DIFFERENCE EQUATIONS

 
 
Author(s):  TOUAFEK NOURESSADAT*
 
* LMAM LABORATORY, DEPARTMENT OF MATHEMATICS, JIJEL UNIVERSITY, 18000 JIJEL, ALGERIA
 
Abstract: 

Please click on PDF to view the abstract

 
Keyword(s): SYSTEM OF DIFFERENCE EQUATIONS, FORM OF THE SOLUTIONS, PERIODICITY
 
 
References: 
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

TOUAFEK, N. (2014). ON SOME FRACTIONAL SYSTEMS OF DIFFERENCE EQUATIONS. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI), 9(2), 73-86. https://www.sid.ir/en/journal/ViewPaper.aspx?id=402257



Vancouver: Copy

TOUAFEK NOURESSADAT. ON SOME FRACTIONAL SYSTEMS OF DIFFERENCE EQUATIONS. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI). 2014 [cited 2021October16];9(2):73-86. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402257



IEEE: Copy

TOUAFEK, N., 2014. ON SOME FRACTIONAL SYSTEMS OF DIFFERENCE EQUATIONS. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI), [online] 9(2), pp.73-86. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402257.



 
  pdf-File
Yearly Visit 41
 
 
Latest on Blog
Enter SID Blog